MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. SAFETY CLR MURPHY CUF ET; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. SAFETY CLR MURPHY CUF ET; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN041498
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Reported event: the patient who is under invasive mechanical ventilation, balloon not inflated, oro-intubated with a number 5.0 orotracheal cannula with a balloon fixed 12 cm from the dental arch at 6:30 a.M.On 10-17-22 an event of incidental extubation occurs, he is reintubated on the first attempt with cannula from number 5.0.
 
Additional Manufacturer Narrative
(b)(4).There was no sample returned for investigation therefore complaint could not be confirmed as reported.Since there is no sample returned, previous similar complaint for this product code was reviewed.Visual inspection was conducted on actual sample returned for the similar complaint.It can be observed that the end tube was cut.From the photograph provided, it can be seen that the connector insertion depth of the actual sample is 8mm, which meet the criteria of the connector need to be partially inserted to the tube.The connector assembly features of the endotracheal tube were designed in such a way that the connector can be removed and connected back to the tube when the tube is required to be cut to length.There is precaution stated in the ifu that the 15mm connector should be firmly seated in the tracheal tube to prevent disconnected during use.In conclusion, there was no sample returned for investigation therefore complaint could not be confirmed as reported.The connector assembly features of endotracheal tube were designed in such a way that the connector can be removed and connected back to the tube when the tube is required to be cut to length.Plus, there is precaution stated in the ifu that the 15mm connector should be firmly seated in the tracheal tube to prevent disconnected during use.
 
Event or Problem Description
Reported event: the patient who is under invasive mechanical ventilation, balloon not inflated, oro-intubated with a number 5.0 orot racheal cannula with a balloon fixed 12 cm from the dental arch at 6:30 a.M.On (b)(6) 2022 an event of incidental extubation occurs, he is reintubated on the first attempt with cannula from number 5.0.

Brand Name
SAFETY CLR MURPHY CUF ET
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16386427
Report Number8040412-2023-00050
Device Sequence Number12046644
Product Code BTR
UDI-Device Identifier14026704341389
UDI-Public14026704341389
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K961837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2023
Device Model NumberIPN041498
Device Catalogue Number112082050
Device Lot Number18IT12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2023
Supplement Date Received by Manufacturer03/09/2023
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown